# SDR SWAA2012110509088

- Difficulty date: October 24, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 343, STR 22L.  REPAIRED CHORD IAW SRM AND EA.
